On the extinction of the solution for an elliptic equation in a cylindrical domain
Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 13-20.
@article{AMBP_1999__6_1_13_0,
     author = {Theodore K. Boni},
     title = {On the extinction of the solution for an elliptic equation in a cylindrical domain},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {13--20},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {6},
     number = {1},
     year = {1999},
     zbl = {0936.35059},
     mrnumber = {1693134},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_13_0/}
}
TY  - JOUR
AU  - Theodore K. Boni
TI  - On the extinction of the solution for an elliptic equation in a cylindrical domain
JO  - Annales mathématiques Blaise Pascal
PY  - 1999
DA  - 1999///
SP  - 13
EP  - 20
VL  - 6
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_13_0/
UR  - https://zbmath.org/?q=an%3A0936.35059
UR  - https://www.ams.org/mathscinet-getitem?mr=1693134
LA  - en
ID  - AMBP_1999__6_1_13_0
ER  - 
%0 Journal Article
%A Theodore K. Boni
%T On the extinction of the solution for an elliptic equation in a cylindrical domain
%J Annales mathématiques Blaise Pascal
%D 1999
%P 13-20
%V 6
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_1999__6_1_13_0
Theodore K. Boni. On the extinction of the solution for an elliptic equation in a cylindrical domain. Annales mathématiques Blaise Pascal, Volume 6 (1999) no. 1, pp. 13-20. https://ambp.centre-mersenne.org/item/AMBP_1999__6_1_13_0/

[1] T.K. Boni, On the asymptotic behavior of solutions for some semilinear parabolic and elliptic equations of second order with nonlinear boundary conditions, Nonl. Anal. TMA, to appear. | MR | Zbl

[2] T.K. Boni, Sur le comportement asymptotique des solutions pour certaines équations paraboliques et elliptiques semi-linéaires du second ordre, C. R. Acad. Sci. Paris, t. 327, Série I, 5 (1998), p. 455-460. | MR | Zbl

[3] C. Bandle - I. Stakgold, The formation of the dead core in parabolic reaction diffusin problems Trans. Amer. Math. Soc. Vol. 286, 1 (1984) 275-293. | MR | Zbl

[4] C. Bandle - T. Nanbu - I. Stakgold, Porous medium equation with absorption SIAM J. Math. Anal. Vol. 20, 5 (1998) 1268-1278. | MR | Zbl

[5] G.V. Grishina, Asymptotic behavior of solutions to weakly nonlinear equations in tube domains, Diff. Equat., Vol. 31, 3 (1995), 429-434. | MR | Zbl

[6] V.A. Kondratiev - O.A. Oleinik, Some results for nonlinear elliptic equations in cylindrical domains. in: Operational calculus spectral theory, Birkhauser, 1992, 185-195. | MR | Zbl

[7] V.A. Kondratiev - O.A. Oleinik, On asymptotic of solutions of nonlinear second order elliptic equations in cylindrical domains. in: "Nonlinear. Diff. Equat. Appl.", 22, Birkhauser, 1996, 160-173. | MR | Zbl

[8] V.A. Kondratiev - L. Véron, Asymptotic behavior of solutions of some nonlinear parabolic or elliptic equations, Asymptotic Analysis, 14 (1997) 117-156. | MR | Zbl

[9] M.H. Protter - H.F. Weinberger, "Maximum principles in differential equations", Prentice Hall, Englewood Cliffs, NJ, 1967. | MR | Zbl

[10] D.H. Sattinger, Monotone methods in nonlinear elliptic and parabolic boundary value problems, Indiana Univ. Math. J. Vol. 21, 11 (1972), 979-1000. | MR | Zbl

[11] L. Veron, Comportement asymptotique des solutions d'équations elliptiques semi-linéaires dans Rn. Annali Math. Pura Appl., 127 (1981), 25-50. | MR | Zbl

[12] L. Veron, Equations d'évolution semi-linéaires du second ordre dans L1 Rev. Roumaine Math. Pures Appl., XXVII (1982), 95-123. | MR | Zbl

[13] W. Walter, "Differential- und Integral-Ungleichungen", Springer, Berlin, 1964. | MR